Been taking 150 mgs for sixteen days stopped 2 days ago and very terrified after reading all the horror stories!
My doctor once put me on effexor and I became dizzy, he then took me off cold turkey, had only been on it for 3 weeks, It was awful. He could not believe the withdrawals I had from it. Effexor is a good drug for depression but they should be required to post on their website the horrible withdrawals of coming off effexor, no one, I repeat no one should come off cold turkey. And I say again, if you or your doctor think that drug has not already gotten in your system you are mistaken.
I wish you well, good luck and good health.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2012 • 2 answers
Effexor XR - I'm on my third day of effexor withdrawals which has been worse so far. I was on 450mg?
Posted 11 Feb 2013 • 5 answers
Posted 20 Jul 2013 • 2 answers
Posted 4 Feb 2015 • 1 answer
Posted 9 days ago • 0 answers